# SDR REXA2020100700692

- Difficulty date: September 16, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL LOCATED BETWEEN FS 785-FS 847+16 HAS MULTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED RT SIDE SEAT RAIL FS 785-FS 847+16, IAW CRJ 900 SRM 51-41-02-001-001-A01 AND AMM 20-21-00-00-910-801 AND AMM 53-00-49-600-801-A07.
